Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Maximum norm estimates in the finite element method on plane polygonal domains. II. Refinements


Authors: A. H. Schatz and L. B. Wahlbin
Journal: Math. Comp. 33 (1979), 465-492
MSC: Primary 65N30
MathSciNet review: 0502067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The finite element method is considered when applied to a model Dirichlet problem on a plane polygonal domain. Local error estimates are given for the case when the finite element partitions are refined in a systematic fashion near corners.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0502067-6
PII: S 0025-5718(1979)0502067-6
Article copyright: © Copyright 1979 American Mathematical Society